advertisement
Question
Posted by: Hellette | 2012/04/10

constant infection

Hi I need some advise. I went to the Gynae for a check up on the 23 Feb. After that I started with vagina infection. I went to my GP and he gave me antibiotica. It went away and now after my menstruation it is back again. I have a heavy flow and the Gynae gave me Cyklokapron to drink. It can''t be because of any intercoarse I have because I am busy with a divorce and didn''t have any sexc for the last three months. Could it be the pills or do you recomend that I go back to my Gynae? Thanks I am desperate. Hellette

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Please give more details about the infection. If it is thrush, you need a vaginal cream such as Canesten.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2012/04/14

Please give more details about the infection. If it is thrush, you need a vaginal cream such as Canesten.

Best wishes

Reply to gynaedoc
Posted by: Maggie | 2012/04/11

HI Hellette

Its very possible that it is caused by the antibiotic - some antibiotics can give u thrush.
U can get some canestan vc (applicator type) which you will be able to use and it should help. If not then go for a check up.

Good luck

Reply to Maggie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement